I was suppose to get my next depo shot in December 19th but couldn't get in to see my doctor, I had unprotected sex on the 6th and the 9th. I've been feeling really off lately like having some pregnancy symptoms such as leg cramps, nausea, overly tired, massive mood swings, gaining weight, no period but I had a period at the end of October going into November and it last 3 weeks but haven't gotten one since... Could I be pregnant or is it just effects of the depo leaving my system still?
It's always possible - even while on the best of birth control, pregnancy is possible. If these are the same symptoms as your earlier pregnancies, it just might be. Be sure to have a pregnancy test before starting on the birth control pill. If you aren't already pregnant, until you are well established on the pill, use a condom and spermicide, or abstain from sex altogether. That's the only way to be 100% sure not to get pregnant. EJ23
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Posted 24 Feb 2015 • 1 answer
Posted 23 Mar 2015 • 1 answer
Posted 14 Nov 2015 • 0 answers
Posted 27 Sep 2016 • 2 answers